# SDR 03FDEA00792

- Difficulty date: April 27, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FOUND OUTBOARD FLAP, INBOARD HINGE WING SIDE WITH ACTUATOR HOLE LOCATION INBOARD MOST WITH CORROSION.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-69242 WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LT & RT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIRS.
